# SDR SWAA2022092252766

- Difficulty date: September 13, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BL 0; IS CRACKED BS 345 WL 208 / [01] HIDDEN DAMAGE INSPECTION ACCOMPLISHED. NO ADDITIONAL DAMAGE NOTED.;[02] HIDDEN DAMAGE RE-INSPECT REQUIRED UPON REMOVAL OF INTERCOSTAL.;[03] ADDITIONAL DAMAGE FOUND TO T-CHORD AND STRAP UPON REMOVAL OF INTERCOSTAL.;[04] REMOVED INTERCOSTAL BS 344 TO BS 360 BL 0 PER SRM 51-40-02; TRIMMED DAMAGED AREA OF INTERCOSTAL PER SRM 51-10-02; REQUEST NDI TO HFEC TRIMMED EDGE TO VERIFY CRACK FREE CONDITION.;[05] HFEC INSPECTED TRIMMED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[06] REQUIRES QC VERIFICATION OF TRIMMED EDGE IN STEP 4
